# SDR 102N07110026

- Difficulty date: October 15, 2007
- Submitted: December 13, 2007
- Operation: General aviation
- Aircraft: N420S
- Make and model: Beech 56TC
- Aircraft serial: TG74
- Aircraft time: 436 hours
- Engine: Lyc TIO541*
- System (JASC): 3597 · Oxygen System Wiring
- Part: Cable
- Condition: Chafed
- Location: Oxygen System
- Part time: 463 hours
- Component: Display
- Component part number: 100N21201
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ISSUE WITH THE FIXED OXYGEN SYSTEM DISPLAY FOR STC SA01078SE WHERE THE DISPLAY (NOT IN CONTACT WITH OXYGEN) RIBBON CABLE CHAFED AND CREATED A SHORT TO GROUND WHERE THE RIBBON CABLE SMOKED BUT DID NOT FAIL, THE INDICATOR LIGHT OF THE SYSTEM, NOR FAILED TO OPERATE.  ISSUE WAS NOTED DURING ANNUAL INSPECTION AND NOT REPORTED AT THE TIME OF INCIDENT.  MFG HAS BEEN IN CONTACT WITH THE ACO AND IS ISSUING A SERVICE BULLETIN.
